RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 2, Pages 286–289 (Mi dan35276)  

MATHEMATICS

The sweep method

M. K. Fage

Computer Centre of USSR Academy of Sciences, Siberian Branch

Full text: PDF file (451 kB)

Bibliographic databases:
UDC: 517.934
Presented: С. Л. Соболев
Received: 16.09.1968

Citation: M. K. Fage, “The sweep method”, Dokl. Akad. Nauk SSSR, 191:2 (1970), 286–289

Citation in format AMSBIB
\Bibitem{Fag70}
\by M.~K.~Fage
\paper The sweep method
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 2
\pages 286--289
\mathnet{http://mi.mathnet.ru/dan35276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0263252}
\zmath{https://zbmath.org/?q=an:0234.34017}


Linking options:
  • http://mi.mathnet.ru/eng/dan35276
  • http://mi.mathnet.ru/eng/dan/v191/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020